# SDR AALA20181105001

- Difficulty date: October 30, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 54,024 hours, 22,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR CUT OUT STUB FRAME CRACKED AT BS 294 AND S17R. REPAIRED STUB FRAME PER SRM 51-70-11.
